Bisphosphonates Raise Afib Risk

Bisphosphonate use was associated with significantly increased risks of atrial fibrillation and serious atrial fibrillation, researchers found.

A systematic review of randomized controlled studies and observational studies showed use of bisphosphonates was associated with a 27% increased risk of atrial fibrillation (95% CI 1.16-1.39) in observational studies and, in randomized controlled trials alone, with a 40% increased odds of serious atrial fibrillation (95% CI 1.02-1.93), according to Abhishek Sharma, MD, of Maimonides Medical Center in Brooklyn, N.Y., and colleagues.

via Bisphosphonates Raise Afib Risk.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s